Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 18, 2025, 8:39 PM CDT for Benton County, Arkansas; Adair County, Delaware County, Oklahoma. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2025, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 18, 2025, 9:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Benton County, AR, Adair County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:00 PM CDT | TSTM WND DMG | Gentry, AR | Tree blown down. |
| Apr 18, 9:53 PM CDT | TSTM WND DMG | Siloam Springs, AR | Several trees snapped and limbs down... winds estimated 70-75mph from broadcast storm spotter. Time estimated from radar. |
| Apr 18, 9:55 PM CDT | HAIL 1.5 | Siloam Springs, AR | Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
486
WUUS54 KTSA 190139
SVRTSA
ARC007-OKC001-041-190245-
/O.NEW.KTSA.SV.W.0073.250419T0139Z-250419T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
839 PM CDT Fri Apr 18 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Benton County in northwestern Arkansas...
Delaware County in northeastern Oklahoma...
Northwestern Adair County in northeastern Oklahoma...
* Until 945 PM CDT.
* At 838 PM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Leach to 3 miles southeast of Twin
Oaks, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Jay... Rogers...
Northwest Arkansas Regional Air...Lake Eucha State Park...
Gravette... Decatur...
Hiwasse... Cave Springs...
Bentonville... Leach...
Gallitin... Twin Oaks...
Centerton... Rocky Comfort...
Natural Falls State Park... Gentry...
Maysville... Fairmount...
Highfill... Kansas...
This includes Interstate 49 between mile markers 78 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9462 3649 9415 3625 9414 3621 9428
3622 9433 3620 9434 3607 9479 3616 9480
3616 9490 3626 9501 3667 9463 3667 9462
TIME...MOT...LOC 0138Z 240DEG 28KT 3627 9493 3615 9479
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
130
WWUS54 KTSA 190201
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
901 PM CDT Fri Apr 18 2025
OKC001-041-190211-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Delaware OK-Adair OK-
901 PM CDT Fri Apr 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE AND NORTHWESTERN
ADAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3649 9415 3625 9414 3621 9428 3622 9433
3621 9434 3621 9456 3633 9459 3650 9462
TIME...MOT...LOC 0201Z 231DEG 36KT 3650 9453 3625 9446
$$
ARC007-190245-
/O.CON.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Benton AR-
901 PM CDT Fri Apr 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN BENTON COUNTY...
At 901 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Noel to near Gentry, moving
northeast at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Gentry... Maysville...
Rogers... Fairmount...
Northwest Arkansas Regional Air...Highfill...
Vaughn... Gravette...
Decatur... Hiwasse...
Cave Springs... Bentonville...
Healing Springs... Springtown...
Miller... Bella Vista...
Centerton... Rocky Comfort...
Cherokee City... Lowell...
This includes Interstate 49 between mile markers 78 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3649 9415 3625 9414 3621 9428 3622 9433
3621 9434 3621 9456 3633 9459 3650 9462
TIME...MOT...LOC 0201Z 231DEG 36KT 3650 9453 3625 9446
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$767
WWUS54 KTSA 190211
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
911 PM CDT Fri Apr 18 2025
ARC007-190245-
/O.CON.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Benton AR-
911 PM CDT Fri Apr 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN BENTON COUNTY...
At 910 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Pineville to 3 miles northwest of
Highfill, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Hiwasse... Bentonville...
Rogers... Miller...
Bella Vista... Centerton...
Vaughn... Gravette...
Decatur... Highfill...
This includes Interstate 49 between mile markers 83 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3630 9414 3630 9436 3629 9445 3636 9446
3650 9445 3649 9415
TIME...MOT...LOC 0210Z 241DEG 41KT 3653 9438 3632 9437
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$243
WWUS54 KTSA 190223
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
923 PM CDT Fri Apr 18 2025
ARC007-190245-
/O.CON.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Benton AR-
923 PM CDT Fri Apr 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTH CENTRAL BENTON COUNTY...
At 922 PM CDT, a severe thunderstorm was located over Bella Vista,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Bella Vista... Hiwasse...
Centerton... Miller...
Bentonville...
This includes Interstate 49 between mile markers 88 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3638 9414 3636 9424 3636 9432 3640 9436
3650 9436 3649 9415
TIME...MOT...LOC 0222Z 240DEG 28KT 3648 9427
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:36 PM CDT, 2 hours 3 minutes earlier. Its key messages:
- Updated at 216 PM CDT Fri Apr 18 2025
- Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 18, 6:36 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
636 PM CDT Fri Apr 18 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 216 PM CDT Fri Apr 18 2025
- Multiple rounds of strong to severe thunderstorms are expected
this evening and through the weekend. All severe hazards are
possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash
flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather
resumes by midweek.
&&
.SHORT TERM...
(Through tonight)
Issued at 216 PM CDT Fri Apr 18 2025
A surface cold front is pushing southeast into the area, faster than
what most model guidance had been indicating previously. This
discrepancy casts some uncertainty into the short term forecast,
as models continue to lag behind what is being observed. With that
said, the cold front should at least make it to through I-44
corridor by late afternoon, settling somewhere in a SW-NE line
from east- central OK into northwest AR. With all of that said, as
instability spreads in aloft, along with peak heating, some storm
formation is expected by the early evening along or ahead of the
front. This will probably place the initial activity southeast of
I-44, some of which is expected to become severe. Storms will be
capable of all hazards, but large damaging hail or strong winds
are the favored threats.
Additional rounds of elevated storms will develop and move across
the area overnight, which may help to strengthen and force the cold
front boundary further south. Large hail is expected to be the
dominant severe hazard with these storms. This will continue
through Saturday morning. A few areas of flash flooding could
develop under training storms, and a Flood Watch is in effect to
cover this possibility. Low temperatures tonight will be in the
50s along and northwest of the I-44 corridor, and 60s-70s to the
south where the front will not penetrate as deeply.
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025
The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.
The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.
Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.
&&
.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Fri Apr 18 2025
Aviating conditions are expected to deteriorate this evening and
into early Saturday morning, with multiple rounds of showers and
thunderstorms expected to impact the terminals resulting in
widespread MVFR and occasional IFR conditions. The initial
thunderstorms to impact the sites should have enough wind
potential to validate keeping the existing VRB mention in the
TEMPO groups, although did back off on the speeds at the NE OK
sites given the current position of the cold front. The terminals
should be largely thunder free for much of the daylight period
tomorrow, although prolonged periods of rain will likely have a
ceiling and visibility impact everywhere except FSM. The latter
few hours of the valid TAF period will have enough thunder
potential to include a PROB30 group for the E OK sites and FSM.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 64 57 70 / 100 90 100 100
FSM 67 77 64 76 / 70 70 90 90
MLC 63 74 62 73 / 90 90 90 90
BVO 53 59 53 69 / 100 90 100 100
FYV 63 70 59 73 / 90 90 90 90
BYV 62 70 59 73 / 90 80 90 90
MKO 61 68 60 72 / 90 90 100 90
MIO 56 61 58 70 / 100 90 100 100
F10 59 66 59 71 / 100 100 100 90
HHW 67 78 63 73 / 70 60 80 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.
AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...22Hazardous weather outlook, Apr 18, 5:02 PM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025
...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Mainly Northeast and East Central Oklahoma.
ONSET...Late Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Late Afternoon.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.
After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 18, 8:15 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
815 PM CDT Fri Apr 18 2025
ARZ001-OKZ063-068-069-190200-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
815 PM CDT Fri Apr 18 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...SOUTHERN
DELAWARE...NORTHWESTERN ADAIR AND NORTHERN CHEROKEE COUNTIES THROUGH
900 PM CDT...
At 814 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of Oaks to 2 miles north of Hulbert.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Maysville...
Hulbert... Peggs...
Kansas... Lake Eucha State Park...
Gravette... Decatur...
Hiwasse... Lost City...
Colcord... Leach...
Scraper... Bella Vista...
Twin Oaks... Cherokee City...
Oaks... Natural Falls State Park...
Gentry... West Siloam Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3649 9419 3588 9500 3596 9526 3650 9462
TIME...MOT...LOC 0114Z 220DEG 43KT 3616 9489 3596 9515
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 18, 8:27 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
827 PM CDT Fri Apr 18 2025
OKZ070-071-190200-
Muskogee OK-McIntosh OK-
827 PM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES THROUGH 900 PM CDT...
At 827 PM CDT, Doppler radar indicated a strong thunderstorm over
Stidham, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wainwright... Pierce...
Rentiesville... Stidham...
Checotah... Lake Eufaula State Park...
Oktaha... Summit...
Keefeton... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 253 and
266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3532 9567 3537 9579 3571 9551 3561 9528
TIME...MOT...LOC 0127Z 217DEG 38KT 3539 9568
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 18, 8:33 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
833 PM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Hail 4 SE Peggs 36.03N 95.07W
04/18/2025 M0.75 Inch Cherokee OK Public
Report from mPING: Dime (0.75 in.).
&&
KAHSpecial weather statement, Apr 18, 8:34 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 PM CDT Fri Apr 18 2025
OKZ060-061-064-066-067-190215-
Tulsa OK-Okmulgee OK-Rogers OK-Creek OK-Wagoner OK-
834 PM CDT Fri Apr 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER...NORTHERN OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES THROUGH 915 PM CDT...
At 833 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Jenks Riverside Airport to 4
miles southwest of Beggs. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Beggs... Broken Arrow...
Verdigris... Jenks Riverside Airport...
Liberty... Tulsa...
Claremore... Mounds...
Stonebluff... Hectorville...
Leonard... Jenks...
Glenpool... Catoosa...
Bixby... Kiefer...
Oneta... Preston...
Tiawah... Coweta...
This includes Interstate 44 between mile markers 220 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3638 9551 3586 9574 3585 9577 3576 9578
3567 9618 3608 9603
TIME...MOT...LOC 0133Z 232DEG 32KT 3608 9594 3570 9613
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 18, 9:24 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
| Apr 18, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 51 min |
| Apr 18, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 33 min |
| Apr 18, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 42 min |
| Apr 18, 10:13 PM CDT | Areal Flood Advisory | TSA | Benton | 6 hr |
| Apr 19, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Apr 19, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 47 min |
| Apr 19, 1:13 AM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 20 min |
| Apr 19, 1:41 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Apr 19, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Apr 19, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 44 min |
| Apr 19, 2:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 19, 2:19 AM CDT | Areal Flood Advisory | TSA | Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Apr 19, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 65 min |
| Apr 19, 2:50 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 5 hr |
| Apr 19, 2:55 AM CDT | Special Weather Statement | TSA | Carroll | 20 min |
| Apr 19, 6:22 AM CDT | Special Weather Statement | TSA | Benton | 38 min |
| Apr 19, 6:52 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Madison, Washington | 4 hr |
| Apr 19, 7:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 50 min |
| Apr 19, 7:40 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Apr 19, 7:51 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 54 min |
| Apr 19, 8:23 AM CDT | Special Weather Statement | TSA | Madison | 52 min |
| Apr 18, 8:15 PM CDT | Special Weather Statement | TSA | Cherokee | 45 min |
| Apr 18, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 40 min |
| Apr 18, 8:27 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 33 min |
| Apr 18, 8:34 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 18, 8:41 PM CDT | Special Weather Statement | TSA | Craig, Rogers | 34 min |
| Apr 18, 9:02 PM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Apr 18, 9:13 PM CDT | Special Weather Statement | TSA | Craig | 47 min |
| Apr 18, 9:16 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Apr 18, 9:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 18, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 39 min |
| Apr 18, 10:38 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 4 hr |
| Apr 18, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 44 min |
| Apr 18, 10:54 PM CDT | Special Weather Statement | TSA | Craig, Rogers | 51 min |
| Apr 18, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Rogers | 43 min |
| Apr 18, 11:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Apr 18, 11:22 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 27 min |
| Apr 18, 11:27 PM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 33 min |
| Apr 18, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 41 min |
| Apr 19, 12:09 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 19, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 28 min |
| Apr 19, 1:02 AM CDT | Special Weather Statement | TSA | Okfuskee | 43 min |
| Apr 19, 1:13 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 3 hr |
| Apr 19, 1:26 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 49 min |
| Apr 19, 5:39 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Mayes | 51 min |
| Apr 19, 7:06 AM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Apr 19, 7:49 AM CDT | Special Weather Statement | TSA | LeFlore | 41 min |
| Apr 19, 8:49 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Apr 19, 8:50 AM CDT | River Flood Warning | TSA | Adair, Delaware | 54 hr |
| Apr 19, 8:51 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 59 hr |
| Apr 19, 8:53 AM CDT | River Flood Warning | TSA | LeFlore | 18 hr |
| Apr 19, 1:10 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 47 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.